# SDR SWAA2022021023135

- Difficulty date: March 29, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 36,198 hours, 25,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME UPPER ATTACHMENT BRACKET AT 1 O'CLOCK HAS CORROSION. (MARKED). / REMOVED RADOME UPPER ATTACHMENT BRACKET AT 1' O'CLOCK PER SRM 51-40-02-0G-0 & REPLACED PER SOPM 20-50-01 & IPC 53-52-00-03A
